Asymptotics of the solution of a Dirichlet problem in an angular domain with a periodically changing boundary
Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 86-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_5_a11,
author = {S. A. Nazarov},
title = {Asymptotics of the solution of a {Dirichlet} problem in an angular domain with a~periodically changing boundary},
journal = {Matemati\v{c}eskie zametki},
pages = {86--96},
year = {1991},
volume = {49},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a11/}
}
TY - JOUR AU - S. A. Nazarov TI - Asymptotics of the solution of a Dirichlet problem in an angular domain with a periodically changing boundary JO - Matematičeskie zametki PY - 1991 SP - 86 EP - 96 VL - 49 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a11/ LA - ru ID - MZM_1991_49_5_a11 ER -
S. A. Nazarov. Asymptotics of the solution of a Dirichlet problem in an angular domain with a periodically changing boundary. Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 86-96. http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a11/